# SDR 98ZZZX1445

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C812631
- Condition: Corroded
- Location: Bs 870 Rt
- Part time: 58,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT UNDERGOING A C-CHECK INSPECTION.  THE RT WING TERMINAL FITTING STA 870 WAS FOUND CORRODED BEYOND SRM LIMITATIONS.
